# SDR IPXA2022111688163

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 87,594 hours, 17,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 30131A
- Part serial: 119067
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ARH DOME EMERGENCY LT AND THRESHOLD EMER LT NOT WORKINGT/S'D IAI WDM 33-51-11. FOUND EMER LT BATT SUPPLY U/S R/R EMER PWR BATT SUPPLY IAW IAI AMM 33-51-00. P/N ON/OFF 3013-1A S/N ON 67960 S/N OFF 119067 TAG 965757. REF IAI AIPC 33-51-00-01N-40
